MAUDE Adverse Event Report: BARD ACCESS SYSTEMS MINILOC SAFETY INFUSION SET 20G X 0.75IN WITH Y-SITE (MEDEGEN NEEDLELESS INJECTI; SET, ADMINISTRATION, INTRAVASCULAR

BARD ACCESS SYSTEMS MINILOC SAFETY INFUSION SET 20G X 0.75IN WITH Y-SITE (MEDEGEN NEEDLELESS INJECTI; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and will evaluate.Results are expected soon.A lot history review (lhr) of asdtf012 showed five other similar product complaint(s) from this lot number.The complaints for this lot number (asdtf012) have been reported from the same facility.
 
Event or Problem Description
It was reported that two needles were leaking from the blue y-site valve.This report addresses the second needle.
 
Additional Manufacturer Narrative
This report address the sealed sample.The following were reviewed as part of this investigation: patient severity, complaint and lot history, applicable previous investigation(s), labeling, and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of a leak from the blue y-site valve was confirmed.The product returned for evaluation was two 20ga x ¾¿ miniloc infusion sets, w/ y-site.One sample was returned within the original sealed pouch and another was returned outside of packaging and contained blood-like residue within the extension tubing.A green injection cap was attached to the y-site luer on that sample.Gross visual evaluation of both devices was unremarkable.No potential damage, defect, or deformity was observed.Functional testing included flushing through both luer hubs of each sample and inspecting for leakage.A small drop of fluid was observed on the blue valved y-site luer of the used returned sample.No similar fluid droplet was seen on the other sample.Further infusion of the used sample using a stop-start technique, aspiration of fluid, and straight infusion of fluid, did not produce another droplet of fluid.No continuous leakage was seen during any of the testing procedures of either sample.A lot history review (lhr) of asdtf012 showed five other similar product complaint(s) from this lot number.The complaints for this lot number (asdtf012) have been reported from the same facility.
 
Event or Problem Description

Brand Name
MINILOC SAFETY INFUSION SET 20G X 0.75IN WITH Y-SITE (MEDEGEN NEEDLELESS INJECTI
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9225644
Report Number3006260740-2019-03304
Device Sequence Number1573239
Product Code FPA
UDI-Device Identifier00801741048968
UDI-Public(01)00801741048968
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K050600
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberS02320-75
Device Lot NumberASDTF012
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/04/2019
Initial Date Received by Manufacturer 10/02/2019
Supplement Date Received by Manufacturer11/06/2019
Initial Report FDA Received Date10/23/2019
Supplement Report FDA Received Date11/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1